# SDR IPXA2022050881843

- Difficulty date: April 29, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 55,097 hours, 17,949 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 111T20115
- Condition: Cracked
- Location: Sta 785.9,Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C11CRACK ON CENTER WING TANK STIFFENER(P/N:111T2011-5) ON STA 785.9, LBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.83.01, UPS EO B767-5740-58151-C AND UPS B767-5720-76672-A.
